The skein polynomial of periodic knots.
Mathematische Annalen, Tome 291 (1991) no. 1, pp. 281-292
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1991__291_1_164867,
author = {Yoshiyuki Yokata},
title = {The skein polynomial of periodic knots.},
journal = {Mathematische Annalen},
pages = {281--292},
year = {1991},
volume = {291},
number = {1},
zbl = {0724.57007},
url = {http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164867/}
}
Yoshiyuki Yokata. The skein polynomial of periodic knots.. Mathematische Annalen, Tome 291 (1991) no. 1, pp. 281-292. http://geodesic.mathdoc.fr/item/MAN_1991__291_1_164867/